# SDR DL72S990807

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 360-481 STRG 4R SKIN LAP SPLICE, CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 481 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 6 CRACKS IN 3 SEPARATE FRAME BAYS.  THE SKIN LAP WAS CUTOUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 367155-14AD.
